MathSciNet Relay Station
MathSciNet bibliographic data
MR2563733 03C64 (06F20)
Dolich, Alfred; Miller, Chris; Steinhorn, Charles Structures having o-minimal open core. Trans. Amer. Math. Soc. 362 (2010), no. 3, 1371–1411.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement